Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A criterion for cellularity in a manifold. II


Author: D. R. McMillan
Journal: Trans. Amer. Math. Soc. 126 (1967), 217-224
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9947-1967-0208583-7
MathSciNet review: 0208583
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Locally tame sets are tame, Ann. of Math. 59 (1954), 145-158. MR 0061377 (15:816d)
  • [2] -, A surface is tame if its complement is 1-ULC, Trans. Amer. Math. Soc. 101 (1961), 294-305. MR 0131265 (24:A1117)
  • [3] -, Each disk in $ {E^3}$ contains a tame arc, Amer. J. Math. 84 (1962), 583-590. MR 0146811 (26:4331)
  • [4] -, Each disk in $ {E^3}$ is pierced by a tame arc, Amer. J. Math. 84 (1962), 591-599. MR 0146812 (26:4332)
  • [5] -, Approximating surfaces from the side, Ann. of Math. 77 (1963), 145-192. MR 0150744 (27:731)
  • [6] -, Pushing a 2-sphere into its complement, Michigan Math. J. 11 (1964), 33-45. MR 0160194 (28:3408)
  • [7] -, Improving the side approximation theorem, Trans. Amer. Math. Soc. 116 (1965), 511-525. MR 0192479 (33:704)
  • [8] -, Improving the intersections of lines and surfaces, (to appear)
  • [9] P. H. Doyle, Unions of cell pairs in $ {E^3}$, Pacific J. Math. 10 (1960), 521-524. MR 0126837 (23:A4131)
  • [10] P. H. Doyle and J. G. Hocking, Some results on tame disks and spheres in $ {E^3}$, Proc. Amer. Math. Soc. 11 (1960), 832-836. MR 0126839 (23:A4133)
  • [11] Joseph Martin, Tame arcs on disks, Proc. Amer. Math. Soc. 16 (1965), 131-133. MR 0175103 (30:5288)
  • [12] D. R. McMillan, Jr., A criterion for cellularity in a manifold, Ann. of Math. 79 (1964), 327-337. MR 0161320 (28:4528)
  • [13] E. E. Moise, Affine structures in 3-manifolds. V. The triangulation theorem and Hauptvermutung, Ann. of Math. 56 (1952), 96-114. MR 0048805 (14:72d)
  • [14] -, Affine structures in 3-manifolds. VII. Disks which are pierced by intervals, Ann. of Math. 58 (1953), 403-408. MR 0058208 (15:337b)
  • [15] J. H. C. Whitehead, Simplicial spaces, nuclei, and m-groups, Proc. London Math. Soc. 45 (1939), 243-327.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0208583-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society